# SDR SWAA2023121421058

- Difficulty date: November 13, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 64,652 hours, 38,523 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN; LEFT EMERGENCY EXIT ESCAPE HATCH STRAP HARDWARE IS CORRODED<[01] REMOVED AND REPLACED LEFT EMERGENCY EXIT ESCAPE HATCH STRAP IAW AMM 25-61-10-000-802 AND AMM 25-61-10-400-802.;[02] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 1 AND MEASUREMENT TABLE.
